Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Minimal non-elementary Lie algebras


Authors: Kristen Stagg and Ernest Stitzinger
Journal: Proc. Amer. Math. Soc. 139 (2011), 2435-2437
MSC (2010): Primary 17B30
DOI: https://doi.org/10.1090/S0002-9939-2010-10711-6
Published electronically: December 23, 2010
MathSciNet review: 2784809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Minimal non-elementarty finite groups must be nilpotent. The Lie algebra analogue admits non-nilpotent examples. We classify them for complex solvable Lie algebras.


References [Enhancements On Off] (What's this?)

  • 1. D. W. Barnes, On Cartan subalgebras of Lie algebras, Math. Z. 101 (1967), 350-355. MR 0220785 (36:3837)
  • 2. C. Ciobanu, On a class of Lie p-algebras, Acta Math. Acad. Paedagog. Nyhazi (N.S.) 24 (2008), 279-285. MR 2469949 (2009j:17018)
  • 3. C. Ciobanu, Some results on E-p-algebras, Proc. Rom. Acad. Ser. A Math. Phys. Tech. Sci. Inf. Sci. 10 (2009), 217-221. MR 2539804
  • 4. N. Jacobson, Lie Algebras, Interscience Publishers, John Wiley & Sons, New York, 1962. MR 0143793 (26:1345)
  • 5. J. Kirtland, Finite groups with a minimal Frattini subgroup property, Glasgow Math. J. 45 (2003), 41-44. MR 1972691 (2004b:20033)
  • 6. M. Lincoln and D. Towers, The Frattini p-subalgebra of a solvable Lie p-algebra, Proc. Edinburgh Math. Soc. (2) 40 (1997), 31-40. MR 1437809 (98a:17030)
  • 7. E. Stitzinger, Frattini subalgebras of a class of solvable Lie algebras, Pacific J. Math. 34 (1970), 177-182. MR 0274540 (43:303)
  • 8. E. Stitzinger, Theorems on Cartan subalgebras like some on Carter subgroups, Trans. Amer. Math. Soc. 159 (1971), 307-315. MR 0280556 (43:6276)
  • 9. D. Towers, Elementary Lie algebras, J. London Math. Soc. (2) 7 (1973), 295-302. MR 0376782 (51:12957)
  • 10. D. Towers and V. Varea, Elementary Lie algebras and Lie $ A$-algebras, Journal of Algebra 312 (2007), 891-901. MR 2333190 (2008f:17008)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B30

Retrieve articles in all journals with MSC (2010): 17B30


Additional Information

Kristen Stagg
Affiliation: Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695
Email: klstagg@ncsu.edu

Ernest Stitzinger
Affiliation: Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695
Email: stitz@math.ncsu.edu

DOI: https://doi.org/10.1090/S0002-9939-2010-10711-6
Keywords: Minimal non-elementary Lie algebras, Frattini subalgebras
Received by editor(s): January 28, 2010
Received by editor(s) in revised form: July 16, 2010
Published electronically: December 23, 2010
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society